Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 70, NWS Paducah, KY

June 21, 2011Gallatin County, Wayne County, White County, Illinois

NWS Paducah, KY issued this river flood warning at Jun 21, 2011, 9:11 AM CDT for Gallatin County, Wayne County, White County, Illinois. It took effect at Jun 24, 2011, 3:00 AM CDT. It was in force for 25 days.

The area

The counties it named.

The facts

Issued
Jun 21, 2011, 9:11 AM CDT (14:11 UTC)
In effect from
Jun 24, 2011, 3:00 AM CDT
Expired
Jul 18, 2011, 10:56 PM CDT
In force
25 days
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Gallatin County, IL, Wayne County, IL, White County, IL

The radar

The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River at Carmi (CARI2). The gauge peaked at 31.82 ft at Jul 9, 2011, 1:00 PM CDT.

actionminormoderate253006/2106/2206/2306/2406/2506/2606/2706/2806/2906/3007/0107/0207/0307/0407/0507/0607/0707/0807/0907/1007/1107/1207/1307/1407/1507/1607/1707/1807/1907/20
Action stage
24 ft
Minor stage
27 ft
Moderate stage
32 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03381495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jun 21, 12:52 AM CDT, 8 hours 19 minutes earlier.

Area forecast discussion, Jun 21, 12:52 AM CDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1252 AM CDT TUE JUN 21 2011

.DISCUSSION...
APPROACHING COLD FRONT WILL INCREASE CONVECTIVE CHANCES STEADILY
UNTIL ITS PASSAGE. IT WILL CONTINUE A SLOW/STEADY EASTWARD
PROGRESS TODAY-TONIGHT-WED. POPS WILL RISE TO LIKELY CAT AND STAY
AROUND THERE TIL WE GET INTO THE UPPER CYLCONE DRIVEN CONVECTION
WED LATE PM/EVENING. DUE TO WARMTH/INSTABILITY...WITH FRONT AND
ENERGY AVAILABLE WITH LOW...WILL BE SEVERAL BOUTS OF POTENTIALLY
STRONG-SVR WX WITH THIS SYSTEM PASSAGE. SPC OUTLOOKS SLGT RISK SVR
THRU WED.

AFTER WED...WE'RE IN A BIT OF A DIRTY PATTERN BETWEEN THE LOW TO
THE EAST AND HIGH PRESSURE TO THE WEST. THE FIZZLE OUT OF THE
BOUNDARY ALONG WITH LINGERING HIGH MOISTURE/WARMTH IN THE ATMOS
COULD LEND TO SOME CONTINUATION OF AT LEAST SMALLISH POPS THRU THE
REMAINDER OF THE WEEK AND EVEN INTO THE WEEKEND. THIS APPEARS
ADEQUATELY REFLECTED IN THE PACKAGE AND LITTLE MORE THAN MINOR
MASSAGING WAS NEEDED.

&&

.AVIATION...
THE CHANCE OF SHOWERS AND STORMS WILL INCREASE TODAY ESP IN THE
PM. THE MENTION OF VCNTY SHOWERS AND CB WERE ADDED FOR KCGI/KPAH
IN THE LATE MORNING. THE MENTION OF SHRA AND CB CLOUDS WILL BE
ADDED FOR KEVV/KOWB FOR AFTERNOON DURING THE HEAT OF THE DAY. A
COLD FRONT WILL VERY SLOWLY CROSS THE TAF REGION EVENING THROUGH
WED...WHICH WILL BRING THE HIGHEST CHCS FOR THUNDERSTORMS TO THE
REGION. ANY THUNDERSTORMS AFTERNOON THROUGH WED COULD BE QUITE
STRONG.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 21, 4:04 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
404 AM CDT TUE JUN 21 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-221000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
404 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

STORMS TODAY AND TONIGHT WILL INCLUDE A SLIGHT RISK OF SEVERE
WEATHER. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE
LATEST FLOOD INFORMATION. SOUTH TO SOUTHWEST WINDS MAY INCLUDE
SOME GUSTINESS IN THE 20S MPH TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE OF THUNDERSTORMS CONTINUES FOR MUCH OF THE PERIOD. THIS
INCLUDES A SLIGHT RISK OF SEVERE STORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MAINTAIN ALERT STATUS IN CASE THEIR ACTIVATION IS
REQUESTED.

In the hours before

Local storm report, Jun 21, 8:39 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
839 AM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND GST     FORT CAMPBELL NORTH     36.65N 87.46W
06/21/2011  M61.00 MPH       CHRISTIAN          KY   ASOS

&&

CTN

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:22 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken38 min
Jun 21, 2:30 PM CDTAreal Flood AdvisoryPAHBallard, Carlisle, Graves, Hickman, Livingston, McCracken and 1 more103 min
Jun 21, 3:20 PM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Henderson, Hopkins, Lyon, McLean and 4 more115 min
Jun 21, 2:15 PM CDTSevere Thunderstorm WarningPAHAlexander, Johnson, Pulaski, Union22 min
Jun 21, 3:41 PM CDTSevere Thunderstorm WarningPAHEdwards, Wayne, White34 min
Jun 21, 4:09 PM CDTSevere Thunderstorm WarningPAHEdwards, Wayne18 min
Jun 21, 4:17 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry28 min
Jun 21, 4:44 PM CDTSevere Thunderstorm WarningPAHJefferson, Wayne46 min

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.